The quaternion homomorphism for the function field on a conic
Doklady Akademii Nauk, Tome 265 (1982) no. 2, pp. 292-296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_2_a7,
author = {A. A. Suslin},
title = {The quaternion homomorphism for the function field on a conic},
journal = {Doklady Akademii Nauk},
pages = {292--296},
year = {1982},
volume = {265},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_2_a7/}
}
A. A. Suslin. The quaternion homomorphism for the function field on a conic. Doklady Akademii Nauk, Tome 265 (1982) no. 2, pp. 292-296. http://geodesic.mathdoc.fr/item/DAN_1982_265_2_a7/